Compensation multiplicative et « produits de Wick »
Séminaire de probabilités de Strasbourg, Volume 19 (1985), p. 242-247
@article{SPS_1985__19__242_0,
     author = {Ruiz de Chavez, Juan},
     title = {Compensation multiplicative et \guillemotleft{} produits de Wick \guillemotright{}},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {19},
     year = {1985},
     pages = {242-247},
     zbl = {0564.60051},
     mrnumber = {889482},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1985__19__242_0}
}
Ruiz de Chavez, Juan. Compensation multiplicative et « produits de Wick ». Séminaire de probabilités de Strasbourg, Volume 19 (1985) pp. 242-247. http://www.numdam.org/item/SPS_1985__19__242_0/

[1]. Surgailis (D.). On Poisson multiple stochastic integrals and associated equilibrium Markov processes. Proc. IFIP-ISI international conf. on random fields, Bangalore 1982. Lect. Notes in Inf. Control. 49, Springer Verlag. | MR 799947 | Zbl 0511.60047